|
|
|
|
Abrupt Palpitation Following Taking Regular Doses of Oxazepam: A Rare Case Report
|
|
|
|
|
|
|
|
نویسنده
|
Seyed Sharifi Hassan ,Rezapour Taha Mohammad ,Yaghubi Mohsen
|
|
منبع
|
thrita journal of neuron - 2015 - دوره : 4 - شماره : 4 - صفحه:1 -3
|
|
چکیده
|
Introduction: the sensation of palpitations may either be the initial or the only symptom of cardiac arrhythmia. we describe a case of a visible clear temporal relationship between standard doses of oxazepam and palpitation. case presentation: a 48-year-old man presented to the cardiac care unit with systolic heart failure. he was commenced on a medication regimen of routine drugs of patient’s heart failure and oxazepam. after taking the second dose of oxazepam, he experienced palpitations. these were associated with lightheadedness, and retrosternal and upper abdominal discomfort. his electrocardiography (ecg) demonstrated atrial fibrillation (af) with nonpathological premature ventricular contractions (pvcs) in trace. his symptoms ceased upon the cessation of the oxazepam therapy. conclusions: atrial fibrilation is the most common sustained rhythm disorder with serious clinical consequences such as hemodynamic impairment and ischemic stroke. cardiologists and nurses should be aware of the possibility of adverse reactions when oxazepam is prescribed as hypnotic.
|
|
کلیدواژه
|
Oxazepam;Atrial Fibrilation;Palpitation
|
|
آدرس
|
North Khorasan University of Medical Sciences, School of Medicine, Student Research Committee, ایران, North Khorasan University of Medical Sciences, School of Medicine, Student Research Committee, ایران, Torbat Heydariyeh University of Medical Sciences, 9 Day Hospital, Intensive Cardiac Care Unit, ایران
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Authors
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|